# SDR ASAA2020022413247

- Difficulty date: February 21, 2020
- Submitted: February 24, 2020
- Operation: Air carrier
- Aircraft: N597AS
- Make and model: Boeing 737890
- Aircraft serial: 35689
- Aircraft time: 45,168 hours, 13,663 cycles
- System (JASC): 4997 · APU System Wiring
- Part: Wire Harness
- Part number: 38884492
- Condition: Failed
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FAULT LIGHT ILLUMINATED DURING APU START. GROUNDED - YES. ACCOMPLISHED APU BITE REF B737-800 FIM 49-60 TASK 810 FOUND FAULT 49-72104 DATA MODULE CIRCUIT FAILURE AND 49-41011 NO FLAME SHUTDOWN. ACCOMPLISHED GVI OF APU WIRE HARNESS REF FIM 49-70 TASK 807, NO DEFECT NOTED. REMOVED & REPLACED APU ECU IAW B737-800 AMM 49-61-12, FAULT 49-72104 STILL PRESENT. FOR BORROWED PART OF APU HARNESS R & R PER AMM 49-11-01. FAULT LIGHT CLEARED.
